# SDR UHLA2015032100317

- Difficulty date: March 21, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 34,107 hours, 28,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY EQUIPMENT STOWAGE SEAT TRACK FITTING WAS FOUND TO BE CORRODED. THE FITTING WAS REPLACED IAW AMM 25-26-03.
